TBU Publications
Repository of TBU Publications

Characterization of volterra spaces

DSpace Repository

Find Full text Export to RefWorks


Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
MATEJDES, Milan. Characterization of volterra spaces. International Journal of Pure and Applied Mathematics [online]. 2013, vol. 88, iss. 3, s. 437-442. [cit. 2024-05-28]. ISSN 1311-8080. Dostupné z: http://www.ijpam.eu/contents/2013-88-3/11/11.pdf.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles